# SDR AALA202112292599

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737*
- Aircraft serial: 29564
- Aircraft time: 37,493 hours, 15,325 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE DOOR HANDLE ON FORWARD LAVATORY DOOR IS LOOSE. TIGHTENED SCREW ON DOOR FORWARD LAVATORY DOOR PER AMM 25-40-11.
